# SDR DALA104689872

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN FORMER IN AFT ACCESSORY LT SIDE L26L WHERE INBD AFT LEG OF STAIR CONTROL HANDLE MOUNT BRACKET ATTACHES. REPAIRED IAW 51-30-05.
